# SDR CALA0000572

- Difficulty date: April 25, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- Aircraft time: 78,881 hours, 24,602 cycles
- Engine: Ge CF650*
- Engine time: 43,855 hours, 13,148 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part serial: 528267
- Condition: Failed
- Location: Number One
- Part time: 43,855 hours, 13,148 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, C, J
- Precautionary procedure: B, E, J, C

## Discrepancy

NUMBER ONE ENGINE FAILED (UNCONTAINED) AT TAKEOFF.  ENGINE BEING REMOVED AND FORWARDED TO SHOP FOR  FAILURE ANALYSIS.  THIS SDR TO REMAIN OPEN PENDING TEARDOWN AND ANALYSIS.
